Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had hit forehead. Have hard bump on forehead. Will this bump go down?

I fell and hit the right side of my forehead extremely hard on bathroom tile. I had a black eye and bruising on check bone and forehead but after 7 weeks I have a hard raised very noticable hard bump on my forehead along the main vein . I have been using a lazor device Tandor for deep collagene generation and heat to treat after the initial icing. Wil this hard boney bump ever go down?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hard bony lump is likely to be due to fibrosis in the area of haematoma formation. You need not worry as it is a part of the natural healing process. The swelling will resolve on its own without any treatment in few months.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor